# SDR DALA2022121908182

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 52,973 hours, 37,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND BOTH AFT EMERGENCY OVER WING EXIT LIGHTS TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT B5-119 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. (LP #9509744)
